# SDR CALA2019110501914

- Difficulty date: November 1, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N834UA
- Make and model: Airbus A319-131
- Aircraft serial: 1420
- Aircraft time: 60,141 hours, 26,001 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5348001921700
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN RH SHEAR PLATE AT FR68+6" CORRODED A3NB-05-3-6029 PER HAECO LCQ NON ROUTINE 9290847 GENERATED REMOVED & REPLACED RH AFT CABIN SHEAR PLATE AT FR68 IAW A319 SRM 51-72-11-911-001 CATEGORY A REPAIR AT HAECO LCQ ON HANGAR NR 92 90847 PERFORMED BY MECH RII INSP PERFORMED
